# SDR LR7A2020100502645

- Difficulty date: October 5, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T30020
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5511, FOUND THE LT ELEVATOR UPPER SKIN WITH LOOSE RIVET AND ELONGATED HOLE AT HSS67L, FS 1152, WL 285.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-10 NR 7708.
